Dilemma. SSRI. Need Your Experiences.

Discussion in 'Support' started by Rainbowsheep, Feb 15, 2018.

    1. Rainbowsheep
      Cheerful

      Rainbowsheep Member

      Location:
      Denmark
      Tinnitus Since:
      2014
      Cause of Tinnitus:
      Loud music, I suppose
      Hi.
      A little background information first. If you don't want to read that you can skip to the last part of my post where I've written what the dilemma is.

      So I am kinda in a dilemma over here. I suffer from anxiety aside from tinnitus and recently my anxiety has been pretty bad. I get panic attacks and am anxious to the point where I cannot stand being alone. I've probably suffered from anxiety my entire life and so far I have been able to make it without medication, however I'm considering medication right now because my anxiety interferes a great deal with my daily life. Living alone and studying several hours away from my parents it is useless that I am incapable of being alone. I am seeing a psychologist whom I have seen for 2.5 year for depression and anxiety. She has helped me a lot but my anxiety seem to stick with me no matter what I do.

      But I guess my dilemma is that I know SSRI can make T worse and my T has just calmed down after a major, long lasting spike which makes me a little unsure if beginning to take SSRI medication is a good idea which is why I would like to hear some of your experiences.
      (I will of course discuss it with my psychiatrist as well)
       
    2. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Make sure its one that-
      Helps anxiety
      Depression
      Helps sleep
      Better for your ears

      Venlafaxine causes insomnia and bad for ears

      Amitryptaline-helps sleep and anxiety and depression and can help tinnitus for some people

      Nortriptyline helps sleep and anxiety and depression and easy tolerated and helps tinnitus for some people

      Mertazepin helps sleep and anxiety and depression and should not make tinnitus worse but don't know if helps it tinnitus and psychologists usually treat mental health with it.

      Hope this helps
      Love glynis
       
      • Informative Informative x 1
Loading...

Share This Page